# SDR IPXA1M65420

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Engine: Pwa PW4460
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IFSD - EMERGENCY DECLARED -AT FL 360 REC'D SELECT FADEC ALT ALERT THEN A NR 2 FUEL PUMPS OFF ALERT FOLLOWED BY FLAME OUT OF NR 2 ENGINE.  DESCENDED TO FL 280 AND RESTARTED ENGINE.  T/S IN PROGRESS IAW FIM 70-01-02, FIG 104, 72-01-03 FIG 105 & BOW TS252566.  ACCOMPLISHED FIM 71-01-02 ENGINE FLAMEOUT.  FUEL FLOW OK BLOCK 1 TO BLOCK 5, NO FAULT NOTED.  ACCOMPLISHED BILL OF WORKS TS2566.  NO FAULTS NOTED.  REPLACED S1-222 FUEL C/O SWITCH IAW AMM 76-12-01.
